Canonical metric on the domain of discontinuity of a kleinian group
Séminaire de théorie spectrale et géométrie, Tome 16 (1997-1998) , pp. 9-32.
@article{TSG_1997-1998__16__9_0,
     author = {Izeki, Hiroyasu and Nayatani, Shin},
     title = {Canonical metric on the domain of discontinuity of a kleinian group},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {9--32},
     publisher = {Institut Fourier},
     volume = {16},
     year = {1997-1998},
     zbl = {0979.53036},
     language = {en},
     url = {archive.numdam.org/item/TSG_1997-1998__16__9_0/}
}
Izeki, Hiroyasu; Nayatani, Shin. Canonical metric on the domain of discontinuity of a kleinian group. Séminaire de théorie spectrale et géométrie, Tome 16 (1997-1998) , pp. 9-32. http://archive.numdam.org/item/TSG_1997-1998__16__9_0/

[1] B.N. Apanasov. - Kobayashi conformai merrieon manifolds, Chern-Simons and n-invariants, Internat. J. Math., 2 ( 1991), 361-382. | MR 1113566 | Zbl 0761.53010

[2] G. Besson, G. Courtois and S. Gallot. - Volume et entropie minimale des espaces localement symétriques, Invent. Math., 103 ( 1991), 417-445. | EuDML 143864 | MR 1085114 | Zbl 0723.53029

[3] G. Besson, G. Courtois and S. Gallot. - Entropies et rigidités des espaces localement symétriques de courbure strictement négative, G.A.F.A., 5 ( 1995), 731-799. | EuDML 58209 | MR 1354289 | Zbl 0851.53032

[4] G. Besson, G. Courtois and S. Gallot. - Lemme de Schwarz réel et applications, preprint .

[5] R. Bott and L.W. Tu. - Differential Forms in Algebraic Topology, GTM 82, Springer-Verlag ( 1982). | MR 658304 | Zbl 0496.55001

[6] M. Bourdon. - Sur le birapport au bord des CAT(-l)-sepaces, I.H.E.S. Publ . Math. , 83 ( 1996), 95 - 104. | EuDML 104114 | Numdam | MR 1423021 | Zbl 0883.53047

[7] M. Bourdon. - Thesis.

[8] R. Bowen. - Hausdorff dimension of quasi-circles, Publ. Math. I.H.E.S., 50 ( 1979), 11-25. | EuDML 103960 | Numdam | Zbl 0439.30032

[9] K.S. Brown. - Cohomology of Groups, GTM 87, Springer-Verlag ( 1982). | MR 672956 | Zbl 0584.20036

[10] A. Douady and C.J. Earle. - Conformally natural extension of homeomorphisms of the circle, Acta Math., 157 ( 1986), 23 - 48. | MR 857678 | Zbl 0615.30005

[11] H. Izeki. - Limit sets of Kleinian groups and conformally flat Riemannian manifolds, Invent. Math., 122 ( 1995), 603 - 625. | MR 1359605 | Zbl 0854.53035

[12] H. Izeki. - The quasiconformal stability of Klein ian groups and an embedding ofa space of flat conformal structures, preprint | Zbl 0959.58027

[13] R.S. Kulkarni and U. Pinkall. - A canonical metric for Möbius structures and its applications, Math. Z., 216 ( 1994), 89-129. | MR 1273468 | Zbl 0813.53022

[14] H. Leutwiler. - A Riemannian metric invariant under Möbius transformations in Rn, Complex analysis, Joensuu 1987, 223-235, Lecture Notes in Math., 1351, Springer, Berlin-New York, 1988. | MR 982087 | Zbl 0687.31002

[15] R. Mazzeo and R. Phillips. - Hodge theoryon hyperbolic manifolds, Duke Math. J., 60 ( 1990),509-559. | MR 1047764 | Zbl 0712.58006

[16] J. Maubon. - Geometrically finite Kleinian groups: the completeness of Nayatani's metric, C. R.Acad. Sci. Paris, 325 ( 1997), 1065-1070. | MR 1614003 | Zbl 0895.30030

[17] S. Nayatani. - Patterson-Sullivan measure and conformally flat metrics, Math. Z., 225 ( 1997), 115-131. | MR 1451336 | Zbl 0868.53024

[18] S. Nayatani. - Kleinian groups and conformally flat metrics, Geometry and Global Analysis, Report of the First MSJ International Research Institute, Kotake et al. éd., Tohoku University ( 1993), 341-349. | MR 1361199 | Zbl 1040.53502

[19] P.J. Nicholls. - The ergodic theory of discrete groups, LMS Lect. Notes Ser. 143, Cambridge University Press, Cambridge, 1989. | MR 1041575 | Zbl 0674.58001

[20] P. Pansu. - Matsushima's and Garland's vanishing theorems, and property(T), talk given at Max-Planck-Institut für Mathematik in den Naturwissenschaften in Leipzig ( 1996).

[21] S.J. Patterson. - The limit set of a Fuchsian group, Acta Math., 136 ( 1976), 241-273. | MR 450547 | Zbl 0336.30005

[22] R. Schoen and S.-T. Yau. - Conformally flat manifolds, Kleinian groups and scalar curvature, Invent. Math., 92 ( 1988), 47-71. | MR 931204 | Zbl 0658.53038

[23] D. Sullivan. - The density at infinity of a discrete group of hyperbolic motions, I.H.E.S. Publ. Math., 50 ( 1979), 171-202. | Numdam | MR 556586 | Zbl 0439.30034

[24] D. Sullivan. - Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math., 153 ( 1984), 259-277. | MR 766265 | Zbl 0566.58022

[25] C.-B. Yue. - Dimension and rigidity of quasi-fuchsian representations, Ann. Math., 143 ( 1996), 331-355. | MR 1381989 | Zbl 0843.22019